# SDR QXEA200500223

- Difficulty date: February 11, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 14,475 hours, 20,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND INBOARD SEAT TRACK IS CORRODED AT X217 TO X237.  REPAIRED IAW RD 8-53-4473 AND DHC-8/200 SRM 51-40-11.
